# SDR SWIA201844864

- Difficulty date: July 9, 2018
- Submitted: July 9, 2018
- Operation: Air carrier
- Aircraft: N441SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7602
- Aircraft time: 37,229 hours, 32,169 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE RECEIVED A GEAR DISAGREE WARNING MESSAGE WITH AN AURAL WARNING SHOWING THE NOSE GEAR STILL IN THE DOWN POSITION WHILE THE MAIN GEAR WAS IN THE UP POSITION. ONCE WE COMPLETED THE QRH PROCEDURE, THE GEAR DISAGREE WARNING MESSAGE HAD EXTINGUISHED AND THE GEAR INDICATION SHOWED DOWN AND THREE GREEN. (FLT 4469) CLOSED RECONNECTED AND SECURED THE NLG DOOR SELECTOR VALVE ELECTRICAL CONNECTOR AND PERFORMED SEVERAL GEAR SWINGS IAW AMM WITH NO DEFECTS NOTED.  AIRCRAFT OK FOR CONTINUED SERVICE.
